ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О регулярных матрицах суммирования, порождаемых линейными положительными операторами

Виденский, В. С. (1984) О регулярных матрицах суммирования, порождаемых линейными положительными операторами. ՀՍՍՀ ԳԱ Զեկույցներ, 78 (5). pp. 195-198. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1056Kb

Item Type:Article
Additional Information:Գծային դրական օպերատորների ծնված գումարման ռեգուլյար մատրիցաների մասին։ On regular matrices of summability, generated by liner positive operators.
Uncontrolled Keywords:Վիդենսկի Վ. Ս., Videnski W. S.
Subjects:Q Science > QA Mathematics
ID Code:4737
Deposited By:NAS Reports
Deposited On:22 Jan 2013 10:10
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page